# SDR SWIA202053085

- Difficulty date: September 1, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY SKIN FS 559+96 BETWEEN STGRS 23R/24R AS VIEWED FROM OUTSIDE AND BELOW WASTE DRAIN VALVE ASSEMBLY RIVETS/SKIN CORRODED, AS MARKED.  C-CHECK RO 10/4/2020.  REPAIRED BELLY SKIN FS 559+96 BETWEEN STGRS 23R/24R AS VIEWED FROM OUTSIDE AND BELOW WASTE DRAIN VALVE ASSEMBLY RIVETS/SKIN CORRODED, IAW CRJ-200 SRM.
